Accessibility navigation

Shallow water flow with cylindrical symmetry

Glaister, P. (1991) Shallow water flow with cylindrical symmetry. Journal of Hydraulic Research, 29 (2). pp. 219-227. ISSN 1814-2079

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/00221689109499005


A numerical scheme is presented tor the solution of the shallow water equations in a single radial coordinate. This can prove useful when testing codes for the two-dimensional shallow water equations. The scheme is applied with success to problems involving converging and diverging bores.

Item Type:Article
Divisions:Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:15635
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation